MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MEMO 3D RECHORD

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MEMO 3D RECHORD
Model Number MRCS28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2018 a memo 3d, mrcs28 mechanical mitral valve repair ring was involved in a procedure.The manufacturer was notified that the device was removed and not used.No additional information was provided.
 
Event or Problem Description
On (b)(6) 2018: a memo 3d, mrcs28 mechanical mitral valve repair ring was involved in a procedure.The manufacturer was notified that the device was removed and not used.Additional information was received from the site indicating that they attempted a difficult mitral repair with the memo 3d rechord but when they came off pump there remained a significant amount of mitral regurgitation.It was a myxomatus valve.They went back on pump and replaced the mitral valve.There was no incident with the memo 3d rechord.It was a repair attempt and then converted to a mitral valve replacement once the site evaluated the repair.
 
Additional Manufacturer Narrative
Additional information received on january 15, 2019.The following updated event summary has been included in section b5.On (b)(6) 2018 a memo 3d, mrcs28 mechanical mitral valve repair ring was involved in a procedure.The manufacturer was notified that the device was removed and not used.Additional information was received from the site indicating that they attempted a difficult mitral repair with the memo 3d rechord but when they came off pump there remained a significant amount of mitral regurgitation.It was a myxomatus valve.They went back on pump and replaced the mitral valve.There was no incident with the memo 3d rechord.It was a repair attempt and then converted to a mitral valve replacement once the site evaluated the repair.Based on the additional information received this event there was no device issue and the ring was not used do to a procedural change unrelated to the functionality of the device.Based on this the case is being closed with no further investigations.The root cause is deemed to be patient factors and the cause cannot be traced to the device.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key8224810
Report Number3005687633-2019-00098
Device Sequence Number218087
Product Code KRH
UDI-Device Identifier08022057015075
UDI-Public(01)08022057015075(240)ICV1332(17)220529
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/29/2022
Device Model NumberMRCS28
Device Catalogue NumberICV1332
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR